×

Found 20 Documents (Results 1–20)

Elliptic-parabolic equation and the corresponding problem with free boundary. II: A smooth solution. (English. Ukrainian original) Zbl 1330.35273

J. Math. Sci., New York 207, No. 1, 1-25 (2015); translation from Ukr. Mat. Visn. 11, No. 4, 447-479 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Elliptic-parabolic equation and the corresponding problem with free boundary. I: Elliptic problem with parameter. (English. Russian original) Zbl 1310.35180

J. Math. Sci., New York 200, No. 3, 305-329 (2014); translation from Ukr. Mat. Visn. 11, No. 1, 15-48 (2014).
MSC:  35M13 35B45 35R35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Main Field